Meromorphic functions sharing three values with finite weight

Volume 91 / 2007

Abhijit Banerjee Annales Polonici Mathematici 91 (2007), 57-69 MSC: Primary 30D35. DOI: 10.4064/ap91-1-5


Using the idea of weighted sharing we prove some theorems on uniqueness of meromorphic functions that share three values, which improve and supplement some results of Yi. Also we solve a problem recently raised by the present author [Austral. J. Math. Anal. Appl. 3 (2006)]. Examples are provided to show that some results are sharp.


  • Abhijit BanerjeeDepartment of Mathematics
    Kalyani Government Engineering College
    West Bengal 741235, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image